Alert archive / Indiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 221, NWS Indianapolis, IN

June 11, 2011Boone County, Hamilton County, Marion County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 11, 2011, 1:17 AM EDT for Boone County, Hamilton County, Marion County, Indiana. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2011, 1:17 AM EDT (05:17 UTC)
Expired
Jun 11, 2011, 2:00 AM EDT
In force
43 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Boone County, IN, Hamilton County, IN, Marion County, IN

The radar

The Indianapolis radar (KIND), 27 km from the middle of the area, began a volume at 05:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 1:42 AM EDTTSTM WND GST 742 E Carmel, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 5.3 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2011-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1004 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2011-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1004 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
1475 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

279 
WUUS53 KIND 110517
SVRIND
INC011-057-097-110600-
/O.NEW.KIND.SV.W.0221.110611T0517Z-110611T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
117 AM EDT SAT JUN 11 2011

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BOONE COUNTY IN CENTRAL INDIANA...
  SOUTHERN HAMILTON COUNTY IN CENTRAL INDIANA...
  MARION COUNTY IN CENTRAL INDIANA...

* UNTIL 200 AM EDT

* AT 114 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM LEBANON TO 5 MILES WEST OF PLAINFIELD...AND MOVING EAST AT 40
  MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  CLERMONT AROUND 125 AM EDT...
  INDIANAPOLIS INT'L AIRPORT...EAGLE CREEK RESERVOIR...CAMBY AND
  ZIONSVILLE AROUND 130 AM EDT...
  WYNNEDALE AND SPEEDWAY AROUND 135 AM EDT...
  MONUMENT CIRCLE...WILLIAMS CREEK...SPRING HILL AND ROCKY RIPPLE
  AROUND 140 AM EDT...
  WESTFIELD...INDIANA STATE FAIRGROUNDS...BROAD RIPPLE AND SOUTHPORT
  AROUND 145 AM EDT...

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 101 AND 127.

THIS INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 0 AND 8.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 69 AND 93.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 70 AND 100.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4011 8595 3964 8595 3963 8633 4003 8633
TIME...MOT...LOC 0517Z 274DEG 33KT 4001 8644 3967 8644
WIND...HAIL 60MPH <.75IN

$$

PUMA
4 follow-up statements
894 
WWUS53 KIND 110536
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
136 AM EDT SAT JUN 11 2011

INC011-057-097-110600-
/O.CON.KIND.SV.W.0221.000000T0000Z-110611T0600Z/
BOONE-HAMILTON-MARION-
136 AM EDT SAT JUN 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
BOONE...SOUTHERN HAMILTON AND MARION COUNTIES UNTIL 200 AM EDT...

AT 132 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM ZIONSVILLE TO SPEEDWAY TO 5 MILES SOUTH OF SPEEDWAY...MOVING
EAST AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  WARREN PARK...SOUTHPORT...CASTLETON AND BEECH GROVE AROUND 145 AM
  EDT...
  NOBLESVILLE...GEIST RESERVOIR...LAWRENCE AND FISHERS AROUND 150 AM
  EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4010 8595 3965 8595 3964 8633 4003 8633
      4011 8595
TIME...MOT...LOC 0536Z 269DEG 34KT 3998 8618 3984 8615
          3972 8621
WIND...HAIL 60MPH <.75IN

$$

PUMA
116 
WWUS53 KIND 110546
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
146 AM EDT SAT JUN 11 2011

INC011-110555-
/O.CAN.KIND.SV.W.0221.000000T0000Z-110611T0600Z/
BOONE-
146 AM EDT SAT JUN 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BOONE COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3965 8595 3967 8627 3985 8621 4004 8621
      4011 8595
TIME...MOT...LOC 0545Z 271DEG 39KT 4003 8599 3989 8599
          3970 8607

$$

INC057-097-110600-
/O.CON.KIND.SV.W.0221.000000T0000Z-110611T0600Z/
HAMILTON-MARION-
146 AM EDT SAT JUN 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
HAMILTON AND MARION COUNTIES UNTIL 200 AM EDT...

AT 141 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM NOBLESVILLE TO LAWRENCE TO BEECH GROVE...MOVING EAST AT 45 MPH.

SPOTTERS REPORT WINDS IN EXCESS OF 60 MPH IN CARMEL...NEAR 131ST AND 
HAZEL DELL ROAD.

SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF MARION AND
SOUTHERN HAMILTON COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3965 8595 3967 8627 3985 8621 4004 8621
      4011 8595
TIME...MOT...LOC 0545Z 271DEG 39KT 4003 8599 3989 8599
          3970 8607
WIND...HAIL 60MPH <.75IN

$$

PUMA
356 
WWUS53 KIND 110553
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
153 AM EDT SAT JUN 11 2011

INC057-097-110600-
/O.CON.KIND.SV.W.0221.000000T0000Z-110611T0600Z/
HAMILTON-MARION-
153 AM EDT SAT JUN 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
HAMILTON AND EASTERN MARION COUNTIES UNTIL 200 AM EDT...

AT 151 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 7 MILES EAST OF NOBLESVILLE TO LAWRENCE TO 5 MILES EAST OF BEECH
GROVE...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4011 8595 3969 8595 3965 8596 3970 8613
      3982 8610 4006 8608
TIME...MOT...LOC 0553Z 271DEG 39KT 4002 8588 3988 8588
          3970 8596
WIND...HAIL 60MPH <.75IN

$$

PUMA
307 
WWUS53 KIND 110559
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
159 AM EDT SAT JUN 11 2011

INC057-097-110610-
/O.EXP.KIND.SV.W.0221.000000T0000Z-110611T0600Z/
HAMILTON-MARION-
159 AM EDT SAT JUN 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HAMILTON AND EASTERN
MARION COUNTIES HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.

LAT...LON 4011 8595 3969 8595 3965 8596 3970 8613
      3982 8610 4006 8608
TIME...MOT...LOC 0600Z 271DEG 39KT 4001 8578 3987 8578
          3970 8586

$$

PUMA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 12:56 AM EDT, 21 minutes earlier.

Area forecast discussion, Jun 11, 12:56 AM EDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1256 AM EDT SAT JUN 11 2011

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW

&&

.SYNOPSIS...A FRONTAL SYSTEM ACROSS THE AREA WILL KEEP
THUNDERSTORMS IN THE FORECAST THROUGH SATURDAY...WITH POTENTIAL
FOR SEVERE THROUGH LATE TONIGHT. THE PASSAGE OF A COLD FRONT ON
SATURDAY WILL USHER IN COOLER TEMPERATURES AND CANADIAN HIGH
PRESSURE WILL BUILD IN FOR SUNDAY AND MONDAY. BY TUESDAY NIGHT
ANOTHER FRONTAL SYSTEM WILL BRING IN THUNDERSTORM CHANCES THROUGH
THURSDAY AND TEMPERATURES WILL SLOWLY INCREASE BACK INTO THE
MIDDLE 80S BY WEDNESDAY.

&&

.NEAR TERM /REST OF TONIGHT/...

STORMS ARE STRUGGLING TO STAY TOGETHER ACROSS ILLINOIS AT THIS
TIME...AND HAVE BEEN THAT WAY ALL EVENING. SO...DROPPED POPS TO
CHANCE ACROSS THE EASTERN THIRD OF FORECAST AREA. STAYED WITH
LIKELY ACROSS THE REMAINDER OF THE AREA...CURRENT THINKING IS THAT
COLD FRONT COULD STILL TRIGGER ACTIVITY OVER THE NORTHWEST
PORTIONS OF THE AREA LATE TONIGHT. CURRENT QPFS IN GRIDS ARE ON
LOWER SIDE...SO DO NOT HAVE TO MAKE ANY AMENDMENTS TO THOSE. TEMPS
ARE ON TRACK...NO CHANGES. UPDATED GRIDS HAVE BEEN SENT.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
THE COLD FRONT WILL BE IN OR APPROACHING THE NORTHWEST PART OF THE
FORECAST AREA SATURDAY MORNING SO CONVECTION ASSOCIATED WITH THAT
SHOULD BE ONGOING AHEAD OF THE FRONT. THE FRONT SHOULD PASS
THROUGH THE AREA BY AFTERNOON AND THUS HAVE TAPERED POPS DOWN FROM
THE NORTHWEST TO THE SOUTHEAST THROUGH THE EVENING HOURS.
TEMPERATURES IN THE NORTHWEST COULD START TO FALL DURING THE
AFTERNOON AS WELL. BY SATURDAY NIGHT HIGH PRESSURE WILL START TO
BUILD IN AND KEEP THE WEATHER FOR SATURDAY NIGHT THROUGH SUNDAY
NIGHT DRY. WITH COLD ADVECTION BEHIND THE FRONT WILL SEE COOLER
TEMPERATURES FOR LOWS SATURDAY NIGHT AND SUNDAY NIGHT /THE 50S/ AND
HIGHS SUNDAY ONLY IN THE 70S.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
ENSEMBLES SHOWING DECENT AGREEMENT IN THE LONG TERM FOR A RIDGE
BUILDING IN SUNDAY THROUGH MONDAY NIGHT. BY TUESDAY AFTERNOON THE
RIDGE STARTS TO BREAK DOWN AND ANOTHER FRONTAL SYSTEM WILL MOVE
THROUGH THE AREA WEDNESDAY AND THURSDAY AND WILL SEE THUNDERSTORM
CHANCES FROM TUESDAY NIGHT THROUGH THURSDAY WHEN ANOTHER RIDGE
STARTS TO BUILD IN FOR FRIDAY. HPC GUIDANCE LOOKS GOOD FOR
HIGHS IN THE LOW TO MIDDLE 80S AFTER MONDAY/S 70S.

&&

.AVIATION.../DISCUSSION FOR THE 06Z TAFS/...

THUNDERSTORMS WILL AFFECT KIND AND KBMG TAFS RIGHT AT BEGINNING OF
TAF PERIOD. HOWEVER THESE CELLS WILL BE EAST OF KIND AND KBMG BY
07Z. ANOTHER AREA OF THUNDERSTORMS OVER SOUTHERN ILLINOIS MAY
AFFECT KBMG TAF IN A FEW HOURS.

MODELS SUGGEST THAT SHORT WAVE OVER THE MID-MISSISSIPPI VALLEY
WILL PROPAGATE ACROSS CENTRAL INDIANA OVERNIGHT. RECENT RADAR
TRENDS SHOW STORMS BLOSSOMING ACROSS OVER A LINGERING FRONTAL
BOUNDARY WITH BEST FORCING EXPECTED TO ARRIVE WITH THE COLD FRONT
TOWARD 11-12Z. WILL CONTINUE VCTS MENTION THROUGH THIS PERIOD BUT
ANY TSRA THAT DOES STRIKE MAY RESULT IN BRIEF MVFR OR IFR
CONDITIONS.

LATE SATURDAY MORNING AND SATURDAY AFTERNOON COOLER AND DRIER AIR
ARRIVES BEHIND A COLD FRONT. FORECAST SOUNDINGS SHOW STRONG DRYING
ASSOCIATED WITH THE STRONG SUBSIDENCE AS HIGH PRESSURE BUILDS INTO
THE AREA FROM THE UPPER MIDWEST...DICTATING VFR CONDITIONS.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...CP
NEAR TERM...TDUD
SHORT TERM...CP
LONG TERM....CP
AVIATION...JP/JH
Hazardous weather outlook, Jun 10, 10:04 PM EDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1004 PM EDT FRI JUN 10 2011

INZ021-028>031-035>049-052>057-061>065-068>072-120215-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN-MORGAN-JOHNSON-
SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-DAVIESS-
MARTIN-LAWRENCE-JACKSON-JENNINGS-
1004 PM EDT FRI JUN 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

THE STORM PREDICTION CENTER WILL CONTINUE THE SLIGHT RISK FOR
SEVERE THUNDERSTORMS ACROSS THE AREA. THE MAIN THREATS WITH ANY
STORMS THAT DO FORM WILL BE DAMAGING WINDS...FREQUENT
LIGHTNING...LARGE HAIL...AND BRIEF DOWNPOURS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORM ACTIVITY IS POSSIBLE DURING THE DAY ON SATURDAY...AS
WELL AS MONDAY THROUGH NEXT THURSDAY. AT THIS TIME...SEVERE STORMS
ARE NOT EXPECTED...BUT SOME STORMS ON SATURDAY MAY CONTAIN GUSTY
WINDS AND SMALL HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ051-060-067-120215-
VIGO-SULLIVAN-KNOX-
1004 PM EDT FRI JUN 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

THE STORM PREDICTION CENTER WILL CONTINUE THE SLIGHT RISK FOR
SEVERE THUNDERSTORMS ACROSS THE AREA. THE MAIN THREATS WITH ANY
STORMS THAT DO FORM WILL BE DAMAGING WINDS...FREQUENT
LIGHTNING...LARGE HAIL...AND BRIEF DOWNPOURS.

LOWLAND RIVER FLOODING IS EXPECTED ALONG PORTIONS OF THE WABASH
RIVER.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORM ACTIVITY IS POSSIBLE DURING THE DAY ON SATURDAY...AS
WELL AS MONDAY THROUGH NEXT THURSDAY. AT THIS TIME...SEVERE STORMS
ARE NOT EXPECTED...BUT SOME STORMS ON SATURDAY MAY CONTAIN GUSTY
WINDS AND SMALL HAIL.

LOWLAND RIVER FLOODING ALONG PORTIONS OF THE WABASH RIVER IS
EXPECTED TO END BY SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

TDUD

In the hours before

Local storm report, Jun 11, 12:22 AM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1222 AM EDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1213 AM     TSTM WND GST     CLINTON                 39.66N 87.40W
06/11/2011  E70 MPH          PARKE              IN   TRAINED SPOTTER

            WINDS GUSTED TO THIS ESTIMATED SPEED SEVERAL TIMES DURING
            A 10-MINUTE PERIOD. TREES AND LIMBS DOWN.

&&

BHH
Local storm report, Jun 11, 12:32 AM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1232 AM EDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     TSTM WND GST     TERRE HAUTE             39.47N 87.38W
06/11/2011  E50 MPH          VIGO               IN   TRAINED SPOTTER

&&

BHH
Local storm report, Jun 11, 12:34 AM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1234 AM EDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     TSTM WND GST     DANA                    39.81N 87.49W
06/11/2011  E50 MPH          VERMILLION         IN   TRAINED SPOTTER

            PARTS OF CITY WITHOUT POWER

&&

BHH
Local storm report, Jun 11, 12:38 AM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1238 AM EDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 AM     HAIL             7 S VINCENNES           38.57N 87.51W
06/11/2011  M0.75 INCH       KNOX               IN   TRAINED SPOTTER

            DIME SIZE HAIL FELL FOR ABOUT 2 MINUTES...ACCOMPANIED BY
            WIND GUSTS UP TO 35 MPH

&&

BHH
Local storm report, Jun 11, 1:01 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
101 AM EDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1253 AM     TSTM WND GST     3 E FILLMORE            39.67N 86.70W
06/11/2011  M65 MPH          PUTNAM             IN   EMERGENCY MNGR

&&

BHH
Local storm report, Jun 11, 1:03 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
103 AM EDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1253 AM     TSTM WND DMG     3 E FILLMORE            39.67N 86.70W
06/11/2011                   PUTNAM             IN   EMERGENCY MNGR

            TREE ON CAR ON STATE ROAD 231 3 MILES SOUTH OF 36.
            MULTIPLE POWER LINES DOWN IN NORTHERN PART OF COUNTY.
            MULTIPLE TREES DOWN.

&&

BHH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 11:21 PM EDTSpecial Weather StatementINDMorgan24 min
Jun 10, 11:37 PM EDTSevere Thunderstorm WarningINDBrown, Johnson, Monroe, Morgan38 min
Jun 10, 11:55 PM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion50 min
Jun 11, 12:24 AM EDTSevere Thunderstorm WarningINDMontgomery, Parke, Putnam51 min
Jun 11, 12:48 AM EDTSevere Thunderstorm WarningINDHendricks42 min
Jun 11, 1:02 AM EDTSevere Thunderstorm WarningINDBoone43 min
Jun 11, 1:50 AM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Madison, Marion40 min
Jun 11, 2:05 AM EDTSevere Thunderstorm WarningINDDelaware, Madison, Tipton40 min
Jun 11, 2:15 AM EDTAreal Flood WarningINDBartholomew, Decatur, Jackson, Jennings, Lawrence5 hr
Jun 11, 2:21 AM EDTSevere Thunderstorm WarningINDKnox, Sullivan54 min
Jun 11, 2:41 AM EDTAreal Flood WarningINDDelaware, Madison4 hr
Jun 11, 2:42 AM EDTSevere Thunderstorm WarningINDDelaware, Randolph18 min
Jun 11, 6:12 PM EDTSpecial Weather StatementINDGreene48 min
Jun 11, 7:05 PM EDTSpecial Weather StatementINDGreene40 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.